# SDR ABXR2018020700015

- Difficulty date: February 7, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N319CM
- Make and model: Boeing 767338
- Aircraft serial: 24407
- Aircraft time: 86,935 hours, 31,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER CARGO STA 1480-1540 RBL 82 DOOR SILL CHORD IS CORRODED ON BOTTOM FLANGE.
